# SDR COMA0560561

- Difficulty date: October 18, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 14,450 hours, 12,260 cycles
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10011
- Part serial: 2097AB
- Condition: Failed
- Location: Lt  Wing Te Flap
- Part time: 14,446 hours, 12,255 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAPS FAIL.  CND REPLACED 4 FLAP ACTUATORS ON LT WING.
